Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v27.i1.100
pages 138-145

The Helical Analog of Potential Flow over a Sphere

N. V. Saltanov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
P. A. Shestopal
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

The generalized potential is employed for solving the problem of homogeneous helical flow over a sphere. It is shown that when the helicity factor of this flow tends to zero, this solution becomes identical to the traditional solution of the problem of potential flow over bodies. The effect of the helicity factor on the streamline pattern and pressure coefficient is analyzed.


Articles with similar content:

On the Linearized Dynamic Equations of a Rotating Stratified Compressible Fluid
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
P. A. Shestopal, N. V. Saltanov
PLATE-FIN HEAT SINK WITH TRANSIENT HEAT SOURCES
International Heat Transfer Conference 13, Vol.0, 2006, issue
Reijo Karvinen, Antti Lehtinen
The Helical Analog of Irrotational Potential Flow over a Circular Cylinder
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 3&4
P. A. Shestopal, N. V. Saltanov
VORTEX FLOWS OF A MICROPOLAR FLUID
TsAGI Science Journal, Vol.41, 2010, issue 4
Murad Abramovich Brutyan, Vladimir Efimovich Kovalev
Spectrally-consistent regularization modeling at very high Rayleigh numbers
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
Assensi Oliva, R.W.C.P. Verstappen, Andrey Gorobets, F. Xavier Trias